Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("35J05")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1208

  • Page / 49
Export

Selection :

  • and

SHARP NULL FORM ESTIMATES FOR THE WAVE EQUATIONLEE, Sanghyuk; VARGAS, Ana.American journal of mathematics (Print). 2008, Vol 130, Num 5, pp 1279-1326, issn 0002-9327, 48 p.Article

ASYMPTOTIC ANALYSIS FOR THE NARROW ESCAPE PROBLEMCHEN, Xinfu; FRIEDMAN, Avner.SIAM journal on mathematical analysis. 2011, Vol 43, Num 5-6, pp 2542-2563, issn 0036-1410, 22 p.Article

OPTIMAL REGULARITY FOR THE POISSON EQUATIONLIHE WANG; FENGPING YAO; SHULIN ZHOU et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 6, pp 2037-2047, issn 0002-9939, 11 p.Article

Stability and Instability of Extreme Reissner-Nordstrom Black Hole Spacetimes for Linear Scalar Perturbations IARETAKIS, Stefanos.Communications in mathematical physics. 2011, Vol 307, Num 1, pp 17-63, issn 0010-3616, 47 p.Article

Decay and Non-Decay of the Local Energy for the Wave Equation on the De Sitter-Schwarzschild MetricBONY, Jean-Frangois; HÄFNER, Dietrich.Communications in mathematical physics. 2008, Vol 282, Num 3, pp 697-719, issn 0010-3616, 23 p.Article

The Red-Shift Effect and Radiation Decay on Black Hole SpacetimesDAFERMOS, Mihalis; RODNIANSKI, Igor.Communications on pure and applied mathematics. 2009, Vol 62, Num 7, pp 859-919, issn 0010-3640, 61 p.Article

A nested-grid direct Poisson solver for concentrated source termsWACKERS, Jeroen.Journal of computational and applied mathematics. 2005, Vol 180, Num 1, pp 1-12, issn 0377-0427, 12 p.Article

RECONSTRUCTION OF PENETRABLE OBSTACLES IN ACOUSTIC SCATTERINGNAGAYASU, Sei; UHLMANN, Gunther; WANG, Jenn-Nan et al.SIAM journal on mathematical analysis. 2011, Vol 43, Num 1-2, pp 189-211, issn 0036-1410, 23 p.Article

Numerical recovery of Robin boundary from boundary measurements for the Laplace equationWEIFU FANG; SUXING ZENG.Journal of computational and applied mathematics. 2009, Vol 224, Num 2, pp 573-580, issn 0377-0427, 8 p.Article

An analytic mapping of 3-D space to facilitate physical analysisBLOOR, M. I. G; WILSON, M. J.Computing (Wien. Print). 2007, Vol 79, Num 2-4, pp 381-388, issn 0010-485X, 8 p.Conference Paper

Strichartz estimates for the Dunkl wave equation and applicationMEJJAOLI, Hatem.Journal of mathematical analysis and applications. 2008, Vol 346, Num 1, pp 41-54, issn 0022-247X, 14 p.Article

The Helmholtz equation in a non-smooth inclusionGUOZHENG YAN.Nonlinear analysis. 2008, Vol 69, Num 9, pp 2825-2832, issn 0362-546X, 8 p.Article

On the streamline topology of inviscid flow with multiple points in a homogenous streamKOLONITS, Ferenc; DEUX, Elke.Zeitschrift für angewandte Mathematik und Mechanik. 2008, Vol 88, Num 2, pp 116-120, issn 0044-2267, 5 p.Article

Blowup for nonlinear wave equations describing boson starsFRÖHLICH, Jürg; LENZMANN, Enno.Communications on pure and applied mathematics. 2007, Vol 60, Num 11, pp 1691-1705, issn 0010-3640, 15 p.Article

Lp―Lq estimates for electromagnetic Helmholtz equationGARCIA, Andoni.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 409-420, issn 0022-247X, 12 p.Article

Cloaking via Change of Variables for the Helmholtz Equation in the Whole SpaceNGUYEN, Hoai-Minh.Communications on pure and applied mathematics. 2010, Vol 63, Num 11, pp 1505-1524, issn 0010-3640, 20 p.Article

Stabilization of the Kirchhoff type wave equation with locally distributed dampingYONG HAN KANG; LEE, Mijin; IL HYO JUNG et al.Applied mathematics letters. 2009, Vol 22, Num 5, pp 719-722, issn 0893-9659, 4 p.Article

The Wave Equation on Singular Space-TimesGRANT, James D. E; MAYERHOFER, Eberhard; STEINBAUER, Roland et al.Communications in mathematical physics. 2009, Vol 285, Num 2, pp 399-420, issn 0010-3616, 22 p.Article

Modulating Pulse Solutions to Quadratic Quasilinear Wave Equations over Exponentially Long Length ScalesGROVES, M. D; SCHNEIDER, G.Communications in mathematical physics. 2008, Vol 278, Num 3, pp 567-625, issn 0010-3616, 59 p.Article

Weighted a Priori Estimates for the Poisson EquationDURAN, Ricardo G; SANMARTINO, Marcela; TOSCHI, Marisa et al.Indiana University mathematics journal. 2008, Vol 57, Num 7, pp 3463-3478, issn 0022-2518, 16 p.Article

A Fourier-Wachspress method for solving Helmholtz's equation in three-dimensional layered domainsANDERSON, Christopher R; CECIL, Thomas C.Journal of computational physics (Print). 2005, Vol 205, Num 2, pp 706-718, issn 0021-9991, 13 p.Article

A remark on the stabilization of the 1-d wave equationNICAISE, Serge; VALEIN, Julie.Comptes rendus. Mathématique. 2010, Vol 348, Num 1-2, pp 47-51, issn 1631-073X, 5 p.Article

DECAY ESTIMATES FOR WAVE EQUATIONS WITH VARIABLE COEFFICIENTSRADU, Petronela; TODOROVA, Grozdena; YORDANOV, Borislav et al.Transactions of the American Mathematical Society. 2010, Vol 362, Num 5, pp 2279-2299, issn 0002-9947, 21 p.Article

Exact boundary controllability for quasilinear wave equations in a planar tree-like network of stringsQILONG GU; TATSIEN LI.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2009, Vol 26, Num 6, pp 2373-2384, issn 0294-1449, 12 p.Article

Exponential Growth for the Wave Equation with Compact Time-Periodic Positive PotentialCOLOMBINI, Ferruccio; PETKOV, Vesselin; RAUCH, Jeffrey et al.Communications on pure and applied mathematics. 2009, Vol 62, Num 4, pp 565-582, issn 0010-3640, 18 p.Article

  • Page / 49